Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Estimation in threshold autoregressive models with a stationary and a unit root regime
Author: Gao, J.
Tjostheim, D.
Yin, J.
Citation: Journal of Econometrics, 2013; 172(1):1-13
Publisher: Elsevier Science Sa
Issue Date: 2013
ISSN: 0304-4076
Statement of
Jiti Gaoa, Dag Tjøstheim, Jiying Yin
Rights: © 2012 Elsevier B.V. All rights reserved.
RMID: 0020123479
DOI: 10.1016/j.jeconom.2011.12.006
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.